# SDR CVGA20250407002

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N829HM
- Make and model: Beech 400A
- Aircraft serial: RK461
- Aircraft time: 5,686 hours, 4,974 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT BRAKES WERE MOMENTARILY LOST ON BOTH SIDES LH & RH BRAKE PEDALS. (ONCE ON THE LEFT SIDE AND ONCE ON THE RIGHT SIDE BRAKE PEDALS)
